# SDR HALA0700010

- Difficulty date: January 7, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 14,582 hours, 2,849 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 76888B
- Part serial: L0182
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 10,795 hours, 2,077 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT GENERATOR CONTROL OFF LIGHT OVERHEAD PANEL AND EICAS MESSAGE CAME ON WHILE TAXING INTO GATE.  REMOVED AND REPLACED NR 1 IDG PER MM 24-11-01 AND INSTALLED PER AMM 24 11, ALSO CW HAL W/C 767-3-405001 BPCU FAULTS CONT TO SCROLL FROM OVERVOLTAGE TRIP AND GEN WIRING CKD ALL WIRING GOOD PER FIM 24 20 TABLE 102.  RERACKED BPCU AND GCU PER 24-41-03 AND 24-22-42.  IDG CHECKED GOOD ON ENG RUN PER MM 24-11-01 AND HAL 767-3-405001 VERIFIED ALL COMPONENTS SECURED ENG CLOSED AND SECURED.
